Géométrie algébrique/Topologie
Sur la forme de Seifert entière des germes de courbe plane à deux branches
[On the integral Seifert form of plane curve germs with two branches]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 757-762.

Two plane curve germs with two branches, which are isomeric, are shown to have isomorphic integral Seifert forms. The weight filtration on the integral homology of the Milnor fiber is the key ingredient of the proof.

Nous démontrons que deux germes de courbe plane à deux branches, qui sont isomères, ont des formes de Seifert entières isomorphes, en utilisant la filtration par le poids sur l'homologie entière de la fibre de Milnor.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00165-1
du Bois, Philippe 1

1 UMR 6093 CNRS, Université d'Angers, 2, boulevard Lavoisier, 49045 Angers, France
@article{CRMATH_2003__336_9_757_0,
     author = {du Bois, Philippe},
     title = {Sur la forme de {Seifert} enti\`ere des germes de courbe plane \`a deux branches},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {757--762},
     publisher = {Elsevier},
     volume = {336},
     number = {9},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00165-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00165-1/}
}
TY  - JOUR
AU  - du Bois, Philippe
TI  - Sur la forme de Seifert entière des germes de courbe plane à deux branches
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 757
EP  - 762
VL  - 336
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00165-1/
DO  - 10.1016/S1631-073X(03)00165-1
LA  - fr
ID  - CRMATH_2003__336_9_757_0
ER  - 
%0 Journal Article
%A du Bois, Philippe
%T Sur la forme de Seifert entière des germes de courbe plane à deux branches
%J Comptes Rendus. Mathématique
%D 2003
%P 757-762
%V 336
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00165-1/
%R 10.1016/S1631-073X(03)00165-1
%G fr
%F CRMATH_2003__336_9_757_0
du Bois, Philippe. Sur la forme de Seifert entière des germes de courbe plane à deux branches. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 757-762. doi : 10.1016/S1631-073X(03)00165-1. http://www.numdam.org/articles/10.1016/S1631-073X(03)00165-1/

[1] Apostol, T. Resultants of cyclotomic polynomials, Proc. Amer. Math. Soc., Volume 24 (1970), pp. 457-462

[2] Brieskorn, E.; Knörrer, H. Plane Algebraic Curves, Birkhäuser, 1986

[3] du Bois, Ph.; Michel, F. Filtration par le poids et monodromie entière, Bull. Soc. Math. France, Volume 120 (1992), pp. 129-167

[4] du Bois, Ph.; Michel, F. Cobordism of algebraic knots via Seifert forms, Invent. Math., Volume 111 (1993), pp. 151-169

[5] du Bois, Ph.; Michel, F. The integral Seifert form does not determine the topology of plane curve germs, J. Algebraic Geometry, Volume 3 (1994), pp. 1-38

[6] F. Michel, C. Weber, Topologie des germes de courbe planes à plusieurs branches, Prépublication de l'Université de Genève, 1985

[7] Robin, E. Dévissage de la forme de Seifert d'un germe de courbe plane, C. R. Acad. Sci. Paris, Sér. I, Volume 329 (1999), pp. 863-866

[8] van der Waerden, B. Moderne Algebra, Springer-Verlag, Berlin, 1931

Cited by Sources: